# SDR QXEA2019042600191

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 42,600 hours, 44,934 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

RT INSIDE WHEEL SMOKING APPARENTLY FROM GREASE ON BRAKE UPON PARKING. REMOVED FROM SERVICE. PERFORMED GVI OF WHEEL AND BRAKE ASSYS. CLEANED RESIDUAL GREASE FROM WHEEL ASSY. NO OBVIOUS DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
